# SDR REXA2016100101974

- Difficulty date: October 1, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part serial: 184341
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE S/N: 184341 FAILED OPS CK.  REMOVED & REPLACED PORTABLE OXYGEN BOTTLE S/N 184341 IAW TS000340-2012.  C/W OPERATIONAL CHECK IAW AMM 35-31-01-710-801.  CHECKS GOOD.
